Capelli polynomials, almost-permutation matrices and sparse eulerian graphs

Anna Lee, Gábor Révész, Jeno Szigeti, Z. Tuza

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)49-61
Number of pages13
JournalDiscrete Mathematics
Volume230
Issue number1-3
DOIs
Publication statusPublished - Mar 6 2001

Fingerprint

Eulerian Graph
Permutation Matrix
Sparse Graphs
Polynomials
Polynomial

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Capelli polynomials, almost-permutation matrices and sparse eulerian graphs. / Lee, Anna; Révész, Gábor; Szigeti, Jeno; Tuza, Z.

In: Discrete Mathematics, Vol. 230, No. 1-3, 06.03.2001, p. 49-61.

Research output: Contribution to journalArticle

Lee, Anna ; Révész, Gábor ; Szigeti, Jeno ; Tuza, Z. / Capelli polynomials, almost-permutation matrices and sparse eulerian graphs. In: Discrete Mathematics. 2001 ; Vol. 230, No. 1-3. pp. 49-61.
@article{6ad16e42c42642afab664d5ce4159517,
title = "Capelli polynomials, almost-permutation matrices and sparse eulerian graphs",
author = "Anna Lee and G{\'a}bor R{\'e}v{\'e}sz and Jeno Szigeti and Z. Tuza",
year = "2001",
month = "3",
day = "6",
doi = "10.1016/S0012-365X(00)00069-8",
language = "English",
volume = "230",
pages = "49--61",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - Capelli polynomials, almost-permutation matrices and sparse eulerian graphs

AU - Lee, Anna

AU - Révész, Gábor

AU - Szigeti, Jeno

AU - Tuza, Z.

PY - 2001/3/6

Y1 - 2001/3/6

UR - http://www.scopus.com/inward/record.url?scp=0042868201&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042868201&partnerID=8YFLogxK

U2 - 10.1016/S0012-365X(00)00069-8

DO - 10.1016/S0012-365X(00)00069-8

M3 - Article

VL - 230

SP - 49

EP - 61

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -